No Cover Image

Journal article 1235 views

Higher Order Multidimensional Upwind Convection Schemes for Flow in Porous Media on Structured and Unstructured Quadrilateral Grids

Sadok Lamine, Michael G. Edwards

SIAM Journal on Scientific Computing, Volume: 32, Issue: 3, Pages: 1119 - 1139

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/080727750

Published in: SIAM Journal on Scientific Computing
ISSN: 1064-8275 1095-7197
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: This work on optimal convective transport approximation for flow in porous media forms part of the basis of a new collaborative project on modelling multiphase flow in fractures funded by the shell research centre at Rijswijk, the Netherlands (Dr S. Lamine (SIAM SISC top 20 downloads listed 10th in April 2010, 1st in May 2010, 8th in June 2010).
College: Faculty of Science and Engineering
Issue: 3
Start Page: 1119
End Page: 1139